Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246897] of Jian-Guo Liu

Papers Published

  1. Liu, J-G; Lorz, A, A coupled chemotaxis-fluid model: Global existence, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 28 no. 5 (2011), pp. 643-652, ISSN 0294-1449 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We consider a model arising from biology, consisting of chemotaxis equations coupled to viscous incompressible fluid equations through transport and external forcing. Global existence of solutions to the Cauchy problem is investigated under certain conditions. Precisely, for the chemotaxis-Navier- Stokes system in two space dimensions, we obtain global existence for large data. In three space dimensions, we prove global existence of weak solutions for the chemotaxis-Stokes system with nonlinear diffusion for the cell density.© 2011 Elsevier Masson SAS. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320